MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE PBP #2, 1 BLUE, 1 WHITE/BLACK; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERWIRE PBP #2, 1 BLUE, 1 WHITE/BLACK; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number AR-7201
Health Effect - Clinical Codes Complaint, Ill-Defined (2331); Joint Swelling (2356)
Date of Event 10/19/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is the first of two submissions for the same patient event.The other is 1220246-2017-00057 ((b)(4)).The device was not returned for evaluation but remained in the patient therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Lot number was not provided so device history record review cannot be performed.A possible cause of this type of event maybe a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.Part remains in patient.
 
Event or Problem Description
It was reported by the patient that approx.6 months after implantation on (b)(6) 2012 of the ar-1929sf-3 ((b)(4)) and ar-7201 ((b)(4)) into patient´s shoulder, a reaction with swollen joints (hip, knee, shoulder), pain and general indisposition occurred.No further details given at this time.

Brand Name
FIBERWIRE PBP #2, 1 BLUE, 1 WHITE/BLACK
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6401990
Report Number1220246-2017-00058
Device Sequence Number528522
Product Code GAT
UDI-Device Identifier10888867041285
UDI-Public10888867041285
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-7201
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;